RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 2, Pages 355–377 (Mi izv1184)  

This article is cited in 3 scientific papers (total in 3 papers)

The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin


Abstract: Two-dimensional cycles modulo 2 are studied in a three-dimensional standard cubic lattice. A topological formula is derived for the sign factor in parametrizations of such cycles.
Bibliography: 9 titles.

Full text: PDF file (3056 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 32:2, 359–383

Bibliographic databases:

UDC: 515.162+514.174
MSC: Primary 82A68, 51M20; Secondary 05A99
Received: 08.07.1986

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice”, Izv. Akad. Nauk SSSR Ser. Mat., 52:2 (1988), 355–377; Math. USSR-Izv., 32:2 (1989), 359–383

Citation in format AMSBIB
\Bibitem{DolShtSht88}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper The problem of parametrization of cycles modulo~2 in a~three-dimensional cubic lattice
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 2
\pages 355--377
\mathnet{http://mi.mathnet.ru/izv1184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941681}
\zmath{https://zbmath.org/?q=an:0663.55005|0654.55005}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 32
\issue 2
\pages 359--383
\crossref{https://doi.org/10.1070/IM1989v032n02ABEH000771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U541300006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1184
  • http://mi.mathnet.ru/eng/izv/v52/i2/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Funar L., “Cubulations, Immersions, Mappability and a Problem of Habegger”, Ann. Sci. Ec. Norm. Super., 32:5 (1999), 681–700  crossref  mathscinet  zmath  isi
    3. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:273
    Full text:96
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020